Journal of Mathematics of Kyoto University

A fine microlocalization and hypoellipticity

Yoshitsugu Takei

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 29, Number 1 (1989), 127-157.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520311

Digital Object Identifier
doi:10.1215/kjm/1250520311

Mathematical Reviews number (MathSciNet)
MR988068

Zentralblatt MATH identifier
0692.35035

Subjects
Primary: 35H05
Secondary: 35S99: None of the above, but in this section 58G15

Citation

Takei, Yoshitsugu. A fine microlocalization and hypoellipticity. J. Math. Kyoto Univ. 29 (1989), no. 1, 127--157. doi:10.1215/kjm/1250520311. https://projecteuclid.org/euclid.kjm/1250520311


Export citation